# SDR FDEA202202110276

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,237 hours, 19,585 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 4059023903
- Part serial: 91070263
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  615     05-50  1092     10FEB22  MEM  FACT  U  REJECT AT 65 KNOTS DUE TO MASTER CAUTION. ALERT  APPEARED WITH MASTER CAUTION BUT CLEARED WHEN  THROTTLES REDUCED BEFORE WE HAD TIME TO READ. OAT  18 C. GROSS WEIGHT 408.0  UPDT 11FEB22 03:00   MEM U  SINCE TAKE OFF REJECTED AT 65 KNOTS, NO HIGH ENERGY  STOP INSPECTION REQUIRED. REF FOM 4.54.  REOP 11FEB22 05:06   U  DSCRP IS REOPEN FOR WORK.  AMT MECHANIC: 5136900     FACT 11FEB22 05:14   MEM U  REPLACED ESC. OPS CHECK GOOD. NO FAULTS NOTED.  AVIONICS FLOW LIGHT ILLUMITED DURING TO, FLOW LIGHT  IS EXTINGUISHED . REF MD-11 AMM 21-08-01-4 &  21-08-21-5.  AC OK FOR SERVICE REFERNCE WRI  36-10  0928 FOR PARTS INSALLATION
